Note: Volume, issue and page numbers are temporary.
Existence and uniqueness of integrable solutions of fractional order initial value equations

Volume 6, Issue 2, December 2018, Pages 137-148


Bhausaheb Sontakke; Amjad Shaikh; Kottakkaran Nisar

A block preconditioner for the Gl-LSMR algorithm

Volume 9, Issue 3, September 2021, Pages 347-359


Afsaneh Hasanpour; Maryam Mojarrab

An efficient numerical method for singularly perturbed second order ordinary differential equation

Volume 3, Issue 1, June 2015, Pages 33-48

Jugal Mohapatra; Manas kumar Mahalik

A numerical algorithm for solving a class of matrix equations

Volume 2, Issue 1, September 2014, Pages 41-54

Huamin Zhang; Hongcai Yin; Rui Ding

Global properties of a tuberculosis model with lost sight and multi-compartment of latents

Volume 6, Issue 1, July 2018, Pages 47-76


Anatole Temgoua; Yannick Malong; Joseph Mbang; Samuel Bowong

Hopf bifurcation analysis of a diffusive predator-prey model with Monod-Haldane response

Volume 5, Issue 2, December 2017, Pages 119-136


Sambath Muniyagounder; Ramajayam Sahadevan

Homotopy perturbation method for solving fractional Bratu-type equation

Volume 2, Issue 2, March 2015, Pages 143-155

Bahman Ghazanfari; Amaneh Sepahvandzadeh

Effects of Hall current and ion-slip on unsteady hydromagnetic generalised Couette flow in a rotating Darcian channel

Volume 3, Issue 2, March 2016, Pages 145-167

Jitendra Kumar Singh; Shaik Ghousia Begum; Naveen Joshi

An efficient nonstandard numerical method with positivity preserving property

Volume 4, Issue 2, December 2016, Pages 161-169

Mohammad Mehdizadeh Khalsaraei; Reza Shokri Jahandizi

Application of Laplace decomposition method for Burgers-Huxley and Burgers-Fisher equations

Volume 1, Issue 1, March 2013, Pages 41-67

Mohammad Reza Yaghouti; Ali Zabihi

Hydromagnetic Couette flow of class-II and heat transfer through a porous medium in a rotating system with Hall effects

Volume 3, Issue 1, June 2015, Pages 49-75

Gauri Shanker Seth; Prashanta Kumar Mandal; Rohit Sharma